# SDR DL757100976

- Difficulty date: April 7, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 73,385 hours, 35,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BEAM PREVIOUS REPAIR ON CHORD HAS CORROSION ON UPPER SURFACE STA 1640, LBL 12. C/W ERA 480627, REV ORIG DURING HMV AT SAA IN SAT.
